| Catalog Number |
33620 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that per customer po # 0036924, line 20, product 336-20, lot ngks5060 is the item that had the issue.They have used at least one other out of this same lot that did not have an issue.The information that was passed is while preparing for catheter insertion and confirming that the balloon will inflate and deflate with 10 ml ns, the balloon inflates however does not deflate.It appears possible concern with the valve function.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: over aspirated, incorrect syringe/collapse lumen/sac close eye/valve damage).The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that per customer po# 0036924, line 20, product 336-20, lot ngks5060 is the item that had the issue.They have used at least one other out of this same lot that did not have an issue.The information that was passed is while preparing for catheter insertion and confirming that the balloon will inflate and deflate with 10 ml ns, the balloon inflates however does not deflate.It appears possible concern with the valve function.
Event or Problem Description
It was reported that per customer po# (b)(4), line 20, product 336-20, lot ngks5060 is the item that had the issue.They have used at least one other out of this same lot that did not have an issue.The information that was passed is while preparing for catheter insertion and confirming that the balloon will inflate and deflate with 10 ml ns, the balloon inflates however does not deflate.It appears possible concern with the valve function.Per follow up information received on (b)(6) 2025, rn attempted to inflate balloon prior to insertion malfunction found prior to insertion.During prep of foley insertion procedure, rn was verifying balloon inflation and deflation prior to insertion at bedside, the balloon inflated however would not deflate.Foley not used and another foley catheter obtained, verified inflation and deflation.Procedure completed with 2nd catheter.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: over aspirated, incorrect syringe/collapse lumen/sac close eye/valve damage).The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.